# SDR AALA20160701004

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 2,085 hours, 825 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Smoke
- Location: Seat 20d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SMOKE IN CABIN WAS REPORTED COMING FROM UNDER SEAT 20D. EMERGENCY DECLARED. LANDING UNEVENTFUL,  AIRCRAFT WAS GROUNDED. MAINTENANCE FOUND IN FLIGHT ENTERTAINMENT BOX UNDER SEAT 20D TO HAVE OVERHEATED.   R & R THE SEAT ELECTRONICS BOX AT 19ABC IAW AMM 44-24-32.  OPS CHECK NORMAL.
